# SDR RAIA2019082315002

- Difficulty date: August 15, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME HAS CORROSION ON SHEAR CLIP AT FR68 NEAR STR 15L-          REMOVED ERROSION ON SHEAR CLIP ON FR68 NEAR STR 15L, REMOVED .002", WITHIN LIMITS.
